Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with urticaria. Prescribed Levocitrize. Feeling like UTI. Caused by Levocit?

hi doctor, I have been diagnosed with urticaria and i have been asked to have levocitrize for 100 days. Recently since 5 days i have noticed that I might be suffering from a UTI . could the UTI have anything to do with the regular dose of levocit ? -Also is it possible that i have NOT faced the itching in UTI due to the regular levocit intake. - What test should i go for the detection of UTI ?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.

UTI is not related to the use of levocetrizine.

The diagnosis of UTI can be confirmed by doing urine analysis and culture.
Once the results are back you could see a physician who can prescribe appropriate treatment.

Meanwhile keep yourself well hydrated.

Hope this helps
Good luck
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor